# SDR IPXA10158303

- Difficulty date: January 19, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 10,443 hours, 6,287 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Misrepaired
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4/C, BULK PIT FLOORBOARD NR 161HF PREVIOUS REPAIR NOT IAW SRM STANDARDS REPLACE IAW EO A300-5320-16407-D FABBED IAW UPS EO A300-5320-16407-D, APPX. D
